# SDR DJFA2006351

- Difficulty date: December 4, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N181CW
- Make and model: Gulstm GIV
- Aircraft serial: 1001
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRIP ID NR: 1110632  DIVERTED FOR WEATHER.  WHILE ON APPROACH, WITH WINDSHIELD HEAT ON, CREW NOTICED  BLUE ARCING FOLLOWED BY FILAMENT WIRES GLOWING ORANGE. WINDSCREEN HEAT WAS SHUT OFF THEN FILAMENTS STOPPED  GLOWING BUT WINDSCREEN OUTER PLY  CRACKED.  MAINTENANCE REPLACED THE WINDSHIELD AND THE TEMPERATURE CONTROLLER.
